Follow
Bruce A. Wade
Bruce A. Wade
Verified email at louisiana.edu - Homepage
Title
Cited by
Cited by
Year
Smoothing schemes for reaction-diffusion systems with nonsmooth data
AQM Khaliq, J Martin-Vaquero, BA Wade, M Yousuf
Journal of Computational and Applied Mathematics 223 (1), 374-386, 2009
852009
On smoothing of the Crank–Nicolson scheme and higher order schemes for pricing barrier options
BA Wade, AQM Khaliq, M Yousuf, J Vigo-Aguiar, R Deininger
Journal of Computational and Applied Mathematics 204 (1), 144-158, 2007
752007
A survey of the Kreiss matrix theorem for power bounded families of matrices and its extensions
JC Strikwerda, BA Wade
University of Wisconsin-Madison Department of Computer Sciences, 1994
621994
An ETD Crank‐Nicolson method for reaction‐diffusion systems
B Kleefeld, AQM Khaliq, BA Wade
Numerical Methods for Partial Differential Equations 28 (4), 1309-1335, 2012
532012
Nonlinear PID control with partial state knowledge: damping without derivatives
B Armstrong, BA Wade
The International Journal of Robotics Research 19 (8), 715-731, 2000
522000
Numerical simulation of the active magnetic regenerator
BM Siddikov, BA Wade, DH Schultz
Computers & Mathematics with Applications 49 (9-10), 1525-1538, 2005
492005
On efficient numerical methods for an initial-boundary value problem with nonlocal boundary conditions
J Martín-Vaquero, BA Wade
Applied Mathematical Modelling 36 (8), 3411-3418, 2012
332012
Stability of phase-based gain modulation with designer-chosen switch functions
BSR Armstrong, JA Gutierrez, BA Wade, R Joseph
The International Journal of Robotics Research 25 (8), 781-796, 2006
332006
Smoothing with positivity‐preserving Padé schemes for parabolic problems with nonsmooth data
BA Wade, AQM Khaliq, M Siddique, M Yousuf
Numerical Methods for Partial Differential Equations: An International …, 2005
322005
High order smoothing schemes for inhomogeneous parabolic problems with applications in option pricing
AQM Khaliq, BA Wade, M Yousuf, J Vigo‐Aguiar
Numerical Methods for Partial Differential Equations: An International …, 2007
282007
A real distinct poles rational approximation of generalized Mittag-Leffler functions and their inverses: applications to fractional calculus
OS Iyiola, EO Asante-Asamani, BA Wade
Journal of Computational and Applied Mathematics 330, 307-317, 2018
262018
On smoothing of the Crank–Nicolson scheme for nonhomogeneous parabolic problems
AQM Khaliq, BA Wade
Journal of Computational Methods in Sciences and Engineering 1 (1), 107-123, 2001
252001
A real distinct poles exponential time differencing scheme for reaction–diffusion systems
EO Asante-Asamani, AQM Khaliq, BA Wade
Journal of Computational and Applied Mathematics 299, 24-34, 2016
232016
Adapted BDF algorithms applied to parabolic problems
J Vigo‐Aguiar, J Martín‐Vaquero, BA Wade
Numerical Methods for Partial Differential Equations: An International …, 2007
162007
DPER: direct parameter estimation for randomly missing data
T Nguyen, KM Nguyen-Duy, DHM Nguyen, BT Nguyen, BA Wade
Knowledge-Based Systems 240, 108082, 2022
142022
A second-order exponential time differencing scheme for non-linear reaction-diffusion systems with dimensional splitting
EO Asante-Asamani, A Kleefeld, BA Wade
Journal of computational physics 415, 109490, 2020
142020
Efficient time discretization scheme for nonlinear space fractional reaction–diffusion equations
OS Iyiola, EO Asante-Asamani, KM Furati, AQM Khaliq, BA Wade
International Journal of Computer Mathematics 95 (6-7), 1274-1291, 2018
142018
Exponential integrator methods for systems of non-linear space-fractional models with super-diffusion processes in pattern formation
OS Iyiola, BA Wade
Computers & Mathematics with Applications 75 (10), 3719-3736, 2018
142018
A Non-Overlapping Implicit Predictor—Corrector Scheme for Parabolic Equations
DS Daoud
132000
Cesaro means and the Kreiss matrix theorem
JC Strikwerda, BA Wade
Linear Algebra and its Applications 145, 89-106, 1991
131991
The system can't perform the operation now. Try again later.
Articles 1–20